# SDR UATA202410105308

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,377 hours, 46,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC INDUCED DAMAGE TO FRAME 11 WEB, UNDER THE FLOOR, 5 INCHES LEFT OF CENTER. DRESSED OUT THE DAMAGED AREA & FABRICATED A DOUBLER 2 1/4 INCH BY 3 INCHES OF 2024 T3 ALUMINUM 0.040 THICK. ETCHED & ALODINED THAN PRIMED WITH SUPPER KOROPON EPOXY PRIMER. INSTALLED USING MS20470E4 AND E5 SERIES RIVETS. REPAIR WAS PERFORMED IAW THE CASA SRM, APPEX II, FIG. B25, WEB REPAIRS. FAA FORM 337 SUBMITTED, DATED 10/8/2024.
